# SDR USAA920081702

- Difficulty date: September 19, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 55,636 hours, 37,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517583504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FPBH MAJOR REPAIR JOB CARD NR EIA53032.  2 CRACKS ON VERTICAL WEB AT BS 178, WL184, RBL5.7.  REPAIRED VERTICAL WEB AT BS 178, WL184, RBL5.7 IAW B737 SRM 53-10-08 AND US AIRWAYS EA NR 111653.
